MAUDE Adverse Event Report: GENTHERM MEDICAL, LLC HEMOTHERM HEATER-COOLER

GENTHERM MEDICAL, LLC HEMOTHERM HEATER-COOLER
Model Number 400CE
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Gentherm received a call ((b)(4)) stating the hemotherm devices would not reach set temperature for rewarming.The unit was replaced and rewarming was continued.The issue did not cause any patient harm but did result in delay of surgery.
 
Event or Problem Description
Customer reported on (b)(6) 2019 that on (b)(6) 2019 the hemotherm device would not go above 34c.A replacement unit was brought in and warming continued.Customer reported that there was no patient harm but there was a delay in surgery.

Brand Name
HEMOTHERM HEATER-COOLER
Common Device Name
HEMOTHERM HEATER-COOLER
Manufacturer (Section D)
GENTHERM MEDICAL, LLC
12011 mosteller
cincinnati OH 45241
MDR Report Key9604709
Report Number1516825-2020-00001
Device Sequence Number2352971
Product Code DWC
UDI-Device Identifier10613031860221
UDI-Public(01)10613031860221
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K122813
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 01/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number400CE
Device Catalogue Number86022
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2019
Initial Report FDA Received Date01/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1